# SDR CALA2009033000170

- Difficulty date: March 30, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N14605
- Make and model: Boeing 737524
- Aircraft serial: 27318
- Aircraft time: 41,770 hours, 21,780 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 655579716
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT MAIN GEAR RED UNSAFE AFTER TAKEOFF, EXTENDED TO NORMAL 3 GREEN.  JACKED A/C PERFORMED SEVERAL GEAR SWINGS, ALL INDICATIONS NORMAL.  AS PRECAUTIONARY REMOVED AND REPLACED RT GEAR UPLOCK SENSOR REF AMM 32-61-21, FUNCTIONAL CHECKS GOOD.
